MAUDE Adverse Event Report: ETHICON INC. COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON INC. COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J841D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Suture needle broke: adult female patient: lumbar laminectomy & fusion - at closing needle broke during subcuticular-running closure - #1 vicryl figure-of-8.Sub c done w/2-0 vicryl - 30 quill) utilized c-arm to find the 2º piece - found piece immediately.There was no patient harm.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON INC.
route 22 west p.o. box 151
somerville NJ 08876
MDR Report Key11444309
Report Number11444309
Device Sequence Number3618274
Product Code GAM
UDI-Device Identifier10705031043244
UDI-Public(01)10705031043244
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2021
Report Date (Section F) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ841D
Device Catalogue NumberJ841D
Device Lot NumberQLMAXK
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight89
Date Report Sent to FDA02/17/2021